Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 5, Issue 3, 2011
Metadata
 

Tadpoles and commutative spectral triples
Bruno Iochum and Cyril Levy
pp. 299–329
Abstract | Full-Text PDF (332 KB) | Metadata

K-theory for ring C*-algebras attached to polynomial rings over finite fields
Joachim Cuntz and Xin Li
pp. 331–349
Abstract | Full-Text PDF (215 KB) | Metadata

A calculation of the multiplicative character
Jens Kaad
pp. 351–385
Abstract | Full-Text PDF (305 KB) | Metadata

Multiplicativity of the JLO-character
Otgonbayar Uuye
pp. 387–399
Abstract | Full-Text PDF (170 KB) | Metadata

Hopf action and Rankin–Cohen brackets on an Archimedean complex
Abhishek Banerjee
pp. 401–421
Abstract | Full-Text PDF (223 KB) | Metadata

The cyclic theory of Hopf algebroids
Niels Kowalzig and Hessel Posthuma
pp. 423–476
Abstract | Full-Text PDF (489 KB) | Metadata